Hi my dear friends I think I know why I have been so jumpy the past few mornings.. On Saturday night I took two anti inflammatory pills for my Bursitis... and I have been told they may have been a bad mix with my ad`s. As they both tend to relax the muscles. This is good news and bad.... As my shoulder is getting worse.... Part of it is I am back riding again ...so having my arms on the handlebars for a length of time makes things worse... But at least I am not all nervous and jumpy today ...I guess the anti inflams have worked out of my system. What a relief as I was starting to worry about withdrawal symptoms from the Xanax ( my quick fix pill). But as my shoulder is now hurting quite a bit I may have to look into some physio therapy instead of the pills.. sending you all much love on this Tuesday.. bless you all steve
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.